Discussions that mention synthroid

Open to All Other Health Topics board


Little background on me. I am 28yr f who takes Cymbalta, Synthroid, and Glucophage-I have been on Cymbalta for about 4 monts and the other two for a year (I"m not going to list the reasons why I take these meds, because I would like to try and get as unbiased of anwers from people as possible). 2 mos ago my right leg started spasming at night. Went to dr.and he thought it was restless leg syndrome. tried mirapex and made me so nauseus i couldnt take it. after about a month, my leg started to spasm periodically during the day, dr. still thought rls. well for about 3 weeks now, my right leg spasms all day and all night, and its become very violent. Nothing else spasms on my body. After going to the Er last friday, my dr. and the er doctor agreed that I need to see a neurologist for some kind of movement disorder. I have an appt on 9/6/07. The only other symptoms that seem related at all are that I am vomiting almost every day, sometimes 2-3x day. I have also lost 20 lbs in a few months (I'm not trying to lose weight-fyi). When I was 14, I went to a neurologist because I occasionally lost feeling in my right hand-they did an emg and never could find a reason. To this day, that still happens, but maybe every 4-5 months and it only last for a few hours. Has anyone out there ever experienced this or have any ideas of what it could be? My dr's want me to see a neurologist b/c they have a few theories...all of which scare the crap out of me. I would appreciate any help!